# SDR CALA2015121794902

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 64,570 hours, 7,343 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY CROSS AISLE ONE EA EEL BROKEN.  REPLACED LIGHT BULB.  OPERATIONS CHECKED OK.
